# SDR 05FDEA00038

- Difficulty date: January 6, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310
- Aircraft serial: 278
- Aircraft time: 22,634 hours, 10,773 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CORROSION FOUND ON UPPER SURFACE STA 813 RIB 13 TO STA 874 RIB 14 INTERSECTION WITH STRINGER 7. CORROSION REMOVED AND REPAIRED IAW EA 6-5710-81827.
